# SDR SWI2024F01217

- Difficulty date: August 2, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 51,276 hours, 33,903 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B FLAP, HAS CHAFING ON THE CENTER OF THE LEADING EDGE OF THE FLAP VANE     (C-CHECK RO 11/9/2024)    AFTER EVAL FOUND DAMAGE TO BE OUT OF LIMITS VANE CAP WAS REPLACED AND PAINT FINISH RESTORED IAW CRJ700 SRM 51.42.73, 51.21.11, 51.25.06 AND 51.25.16.
